Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

On implanon and pills, have pregnancy symptoms, mid-cycle bleeding, negative hpt. Causes?

I have had the feeling of being pregnant now for 4 weeks. I have the implanon in and was also on marvelon pill to regulate my bleeding. I got symptoms of pregnancy like nausea, heartburn , headaches, lightheaded, mild stomach cramping 1 week before i was to take my week off of my pill. I took the week off and normally my period comes at the latest within 2 days but this time it was 6 days late and only lastest one day but was extremely heavy!! Im never heavy normally. After this i was clear for a few days then had some brown and light pink discharge occasionally. Im still feeling pregnant with more symptoms occuring such as above and backache , aching legs, extreme tiredness, always hungry, weight gain, heavy breasts, leaking nipples and weird sensations in my belly. I have taken 4 hpt and all negative! What is happening. I need to know in case my implanon will affect my baby
Asked On : Tue, 30 Oct 2012
Answers:  0 Views:  82 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor